# SDR CA990401001

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Component: Gbzh
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, PILOT REPORTED THE ENGINE STARTED TO LOOSE POWER.  PILOT RETURNED TO POINT OF DEPARTURE.  POST-FLIGHT INSPECTION REVEALED THE NR 9 CYLINDER HAD SEPARATED.  THE NR 9 CYLINDER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
